Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 69, Number 1 (2017), 293-309.
Sequentially Cohen–Macaulay Rees algebras
This paper studies the question of when the Rees algebras associated to arbitrary filtration of ideals are sequentially Cohen–Macaulay. Although this problem has been already investigated by [CGT], their situation is quite a bit of restricted, so we are eager to try the generalization of their results.
J. Math. Soc. Japan, Volume 69, Number 1 (2017), 293-309.
First available in Project Euclid: 18 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
TANIGUCHI, Naoki; PHUONG, Tran Thi; DUNG, Nguyen Thi; AN, Tran Nguyen. Sequentially Cohen–Macaulay Rees algebras. J. Math. Soc. Japan 69 (2017), no. 1, 293--309. doi:10.2969/jmsj/06910293. https://projecteuclid.org/euclid.jmsj/1484730027